# SDR AALA202212087203

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 36,364 hours, 13,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR CHECK PRESSURE MESSASGE ON FLIGHT ATTENDENTS PANEL. MAINTENANCE SERVICED L2 DOOR DAMPER /  DOOR ASSIST BOTTLE PER TASK CARD 26L80052003.
